# SDR SWAA2019041131584

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,341 hours, 28,049 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61362
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY,  FLIGHT ATTENDANT REPORTED A BURNING ELECTRICAL ODOR IN THE FORWARD GALLEY AREA.  RECIRCULATION FAN WAS LEFT ON GALLEY WORK LIGHT,  TRIPPED CIRCUIT BREAKER.   R&R GALLEY WORK LIGHT BALLAST PER AMM.
